| Model Number |
802-05-107 |
| Medical Device Problem Code |
Material Integrity Problem (2978)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
06/06/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.
Event or Problem Description
Instrument failure - patella drill got wedged into the drill guide.
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to previous report number 1644408-2023-00220; 802-05-107, s103 - fit.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.Rma examination: the instrument was returned to djo and after further examination, the drill and patella guide welded.